1 doctor weighed in:

I have tremors after being given epinephrine, will my tremors go away?

1 doctor weighed in

In brief: Very likely

Epinephrine can indeed induce tremors, especially in susceptible individuals, and this should depart over the next few days.
If this does persist, see your doctor and check thyroid function, and a few other labs. Also, review your medications, as these may be contributing to your problems.

In brief: Very likely

Epinephrine can indeed induce tremors, especially in susceptible individuals, and this should depart over the next few days.
If this does persist, see your doctor and check thyroid function, and a few other labs. Also, review your medications, as these may be contributing to your problems.
Dr. Bennett Machanic
Dr. Bennett Machanic
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available